MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7184.180292

Медицинская библиотека · Indian journal of sexually transmitted diseases and AIDS · 2016

Sildenafil: A rare cause of erythema multiforme.

Sharma Nidhi Raghunandan, Sharma Sudhanshu, Ahmad Javid, Nadkarni Nitin, Rana Shweta, Kalhan Shivani

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme (EM) is an acute self-limiting mucocutaneous condition of uncertain etiopathogenesis. The most common precipitating factors are herpes simplex virus infection, mycoplasma infection, drugs, and vaccination. We report a case of EM following sildenafil used for loss of libido. EM induced by sildenafil has not been reported so far.

Для цитирования: Sharma Nidhi Raghunandan, Sharma Sudhanshu, Ahmad Javid, Nadkarni Nitin, Rana Shweta, Kalhan Shivani. Sildenafil: A rare cause of erythema multiforme.. Indian journal of sexually transmitted diseases and AIDS. 2016. DOI: 10.4103/0253-7184.180292.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.